# SDR AALA202203181481

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 64,962 hours, 31,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY FAULT FORWARD LEFT AND RIGHT OVER WING EXIT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
